# SDR UPS99830251

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5751516227
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE INTERCOSTAL AT FS 1240 AND LONGERON 33L IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE INTERCOSTAL IAW DWG 5751516 AND SRM 51-1-21.
